# SDR DU4R9600014

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND FINGERS DOUBLERS HAD NUMEROUS CRACKS AND CORROSION ON LT NR 1 ENGINE PYLON BOTTOM PANEL.
